| Catalog Number |
3910-500-920 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there are two patients with infection after insertion of the omega + speed anchor.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: infection probable root cause: design: - sterilization cycle not capable of reducing bioburden at worst-case locations - device design not able to be sterilized - device packaging does not retain sterile barrier.Application: - use past device/packaging shelf life - user contaminates device - rough handling of sterile packaging (g1) -other source of contamination introduced to patient during procedure the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description